MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 2 R; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 2 R; KNEE FEMORAL COMPONENT
Catalog Number 02.09.2602R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 jun 2019.Lot 162147: (b)(4) items manufactured and released on 09-may-2016.Expiration date: 20-04-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved in the event, batch review performed on (b)(6) 2019.Gmk-hinge 02.07.216fda femoral augmentation distal size 2/16mm (k163311) lot.161349 lot 161349: (b)(4) items manufactured and released on 24-oct-2016.Expiration date: 21-04-2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Two items with the same lot are reported in this event.Gmk-hinge 02.07.Fcl15150 extension stem - fluted ø 15 l 150 (k120790), lot.162546.Lot 162546: (b)(4) items manufactured and released on 25-aug-2016.Expiration date: 27-07-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.09.4001r fixed tibial tray size 1 r (k130299), lot.164808.Lot 164808: (b)(4) items manufactured and released on 07-sep-2016.Expiration date: 28-08-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.09.0120h fixed tibial insert size 1/20mm (k130299), lot.161838.Lot 161838: (b)(4) items manufactured and released on 12-apr-2016.Expiration date: 28-03-2021.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold.Gmk-hinge 02.09.Ta110 tibial augmentation size 1/10mm (k130299), lot.123243.Lot 123243: (b)(4) items manufactured and released on 24-jan-2013.Expiration date: 31-12-2017.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.Gmk-hinge 02.09.Ta110 tibial augmentation size 1/10mm (k130299), lot.148083.Lot 148083: (b)(4) items manufactured and released on 07-jul-2015.Expiration date: 31-03-2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.07.Fcl13105 extension stem - fluted ø 13 l 105 (k120790), lot.162539.Lot 162539: (b)(4) items manufactured and released on 26-jul-2016.Expiration date: 04-07-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, two years after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon explanted all implants and implanted an antibiotic spacer and the surgery was completed successfully.

Brand Name
GMK-HINGE FEMORAL COMPONENT SIZE 2 R
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8744216
Report Number3005180920-2019-00522
Device Sequence Number1342074
Product Code KRO
UDI-Device Identifier07630030825422
UDI-Public07630030825422
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2021
Device Catalogue Number02.09.2602R
Device Lot Number162147
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;